JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Slant Submanifolds of (LCS)n-manifolds
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 54, Issue 4,  2014, pp.667-676
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2014.54.4.667
 Title & Authors
Slant Submanifolds of (LCS)n-manifolds
Shukla, Shiv Sharma; Shukla, Mukesh Kumar; Prasad, Rajendra;
  PDF(new window)
 Abstract
In this article, we study slant and semi-slant submanifolds of -manifolds. Integrability conditions of distributions involved in definition of semi-slant submanifolds of a -manifold have been obtained.
 Keywords
-manifold;slant submanifold;semi-slant submanifold;
 Language
English
 Cited by
 References
1.
M. Atceken, On geometry of submanifolds of $(LCS)_n$-manifolds , Int. J. Math. and Math. Sci., (2012), 1-11.

2.
D. E. Blair, Contact manifolds in Riemannian geometry, Lecture Notes in Math. 509, Springer-Verlag, New York, 1976.

3.
A. Bejancu, N. Papaghiuc, Semi-invariant submanifolds of a Sasakian manifold, An. Stiint. Univ., "Al, I. Cuza" Iasi. 27(1981), 163-170.

4.
B. Y. Chen, Geometry of slant submanifolds, Katholieke Universiteit Leuven, 1990.

5.
J. L. Cabrerizo, A. Carriazo, L. M. Fernandez, M. Fernandez, Semi-slant submanifolds of a Sasakian manifold, Geom. Dedicata, 78(2)(1999), 183-199. crossref(new window)

6.
J. L. Cabrerizo, A. Carriazo, L. M. Fernandez, M. Fernandez, Slant submanifolds in Sasakian manifolds, Glasgow Math. J., 42(1)(2000), 125-138. crossref(new window)

7.
U. C. De, A. A. Shaikh, Non-existence of proper semi-invariant submanifolds of a Lorentzian para-Sasakian manifold, Bull. Malays. Math. Soc., 22(2)(1999), 179-183.

8.
U. C. De, A. A. Shaikh, A. Sengupta, On LP-Sasakian manifolds with a coefficient ${\alpha}$, Kyungpook Math. J., 42(2002), 177-186.

9.
U. C. De, A. A. Aqeel, A. A. Shaikh, Submanifolds of a Lorentzian para-Sasakian manifold, Bull. Malays. Math. Soc., 28(2)(2005), 223-227.

10.
R. S. Gupta, S. M. Khursheed Haider, M. H. Shahid, Slant submanifolds of a Kenmotsu manifold, Radovi Matematicki, 12(2004), 205-214.

11.
S. K. Hui, M. Atceken, Contact warped product semi-slant submanifolds of $(LCS)_n$-manifolds , Acta Univ. Sapientiae, Mathematica, 3(2)(2011), 212-224.

12.
M. Kon, Remarks on anti-invariant submanifolds of a Sasakian manifold, Tensor, (N. S.) 30(1976), 239-245.

13.
Kalpana, G. Guha, Semi-invariant submanifolds of a Lorentzian para-Sasakian manifold , Ganit, J. Bangladesh Math. Soc., 13(1993), 71-76.

14.
V. A. Khan, M. A. Khan, Semi-slant submanifolds of trans-Sasakian manifolds, Sarajevo J. Math., 2(14)(2006), 83-93.

15.
V. A. Khan, M. A. Khan, K. A. Khan, Slant and semi-slant submanifolds of Kenmotsu manifold, Mathematica Slovaca, 57(5)(2007), 483-494.

16.
A. Lotta, Slant submanifolds in contact geometry, Bull. Math. Soc. Roumanie, 39(1996), 183-198.

17.
A. Lotta, Three dimensional slant submanifolds of K-contact manifolds, Balkan J. Geom. Appl., 3(1)(1998), 37-51.

18.
K. Matsumoto, On Lorentzian almost para-contact manifolds, Bull. of Yamagata Univ. Nat. Sci., 12(1989), 151-156.

19.
S. Prasad, R. H. Ojha, Lorentzian para-contact submanifolds, Publ. Math. Debrecen, 44(1994), 215-223.

20.
N. Papaghiuc, Semi-slant submanifolds of Kahlerian manifold, An. Stiint. Univ., "Al, I. Cuza" Iasi., 9(1994), 55-61.

21.
B. Prasad, Semi-invariant submanifolds of a Lorentzian para-Sasakian manifold, Bull. Malays. Math. Soc., 21(2)(1998), 21-26.

22.
A. A. Shaikh, On Lorentzian almost para-contact manifolds with a structure of the concircular type, Kyungpook Math. J., 43(2003), 305-314.

23.
A. A. Shaikh, Some results on $(LCS)_n$-manifolds, J. Korean Math. Soc., 46(3)(2009), 449-461. crossref(new window)

24.
A. A. Shaikh, K. K. Baishya, On concircular structure spacetimes, J. Math. and Stat., 1(2005), 129-132. crossref(new window)

25.
A. A. Shaikh, K. K. Baishya, On concircular structure spacetimes II, Amer. J. Appl. Sci., 3(4)(2006), 1790-1794. crossref(new window)

26.
A. A. Shaikh, T. Basu, S. Eyasmin, On the existence of ${\phi}$-recurrent $(LCS)_n$-manifolds, Extracta Mathematicae, 23(1)(2008), 71-83.